Hello dear doc,
I’ve been studying www.propeciahelp.com for a while and I must say I’m a bit worried about finasteride.
The users of that board have got side effects from finasteride use that won’t let go, even though the treatment has stopped.
If these side effects are due to finasteride or other factors, I do not know, but I think it’s worth a discussion.
When one hears or reads that with the drug stopped, sexual dysfunction continues for weeks or months, I just do not know how to respond to your probe here. I would think that if it were a common problem, I would see it in my practice and I can report that maybe one patient talked about sexual dysfunction taking about a month to get back to normal. That is one out of thousands of patients I’ve personally seen. So I wonder if there is a secondary agenda suggested. Did any of these men with sexual dysfunction (real ED or libido problems) have these problem before they started with finasteride? I am not saying that it does not happen, but I can respond to my experience, which is substantial.